I just took 0.25 mg Klonopin, am supposed to take 0.5 mg/twice a day, and started to feel real uneasy - anxious. Even on 1 mg/day the effects are very subtle, no panic attacks, but still feeling anxious. Can I increase the dose?
Would adding Lexapro 10 mg to the mix be effective? I exercise daily, etc. etc. just always feel nervous and uneasy making small talk, avoiding going to events, etc.
You should take it as it was prescribed to you. If you feel that it's not helping, perhaps your doctor can either up the dosage or combine with Lexapro or something similiar. To be sure Klonopin is not causing harmful effects, your blood and liver function may need to be tested on a regular basis. Best wishes!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.